# SDR RAIA201801300003

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 39,494 hours, 23,734 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 AND 2 BLEED OVERTEMP ILLUMINATED IN FLT.  PERFORMED A BLEED TEST WITH CREW. NO DEFECTS NOTED.
